# SDR 98ZZZX3602

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N221DA
- Make and model: Diamon DA20-A1
- Aircraft serial: 10221
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 956435
- Condition: Misinstalled
- Location: Fuselage
- Part time: 576 hours
- Component: Rotax, 956501
- Stage of operation: NR
- Nature of condition: W, Y
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE.  SUBMITTER SUGGESTED CAUSE BEING LACK OF OIL TO ENGINE DUE TO OIL BEING TRAPPED IN OIL TANK.  ON INSPECTION AFTER FAILURE, PART OF OIL TANK WAS DETERMINED TO HAVE BEEN SUCKED UP AGAINST PICK-UP TUBE DUE TO IMPROPER ASSEMBLY.  SUGGEST SUGGEST THAT PICK-UP TUBE HAVE DOUBLE SCARF CUT ON END OR SCREEN INSTALLED.  ALSO SUGGEST THAT THE BOTTOM INTERNAL SCREEN BE ATTACHED TO THE SCREEN.
